# SDR QXEA9900261

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499OS
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 4850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON STRINGER 68A AT STATION 4850.  REPAIRED IAW FOKKER SRM 53-02-05, PAGE 3 AND SRM 51-31-01.
